3 doctors weighed in:

Did taking too much ibuprofen cause my aphthous ulcers?

3 doctors weighed in
Dr. Grant Phipps
Dentistry
2 doctors agree

In brief: No

You should not exceed more than 800 mg of Ibuprofen every 6-8 hours ever. However the dental profession and medical profession still dont know what causes these and why some people dont ever have one.
Treat with a rinse from your doctor including viscous xylocaine (lidocaine) and it will numb while you eat. It will take 7-14 days to go away. Good luck.

In brief: No

You should not exceed more than 800 mg of Ibuprofen every 6-8 hours ever. However the dental profession and medical profession still dont know what causes these and why some people dont ever have one.
Treat with a rinse from your doctor including viscous xylocaine (lidocaine) and it will numb while you eat. It will take 7-14 days to go away. Good luck.
Dr. Grant Phipps
Dr. Grant Phipps
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified,
21 years in practice
163K people helped
Continue
111,000 doctors available
Read more answers from doctors